MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial regulatory report was submitted under remediation e2017032.Device evaluation: the o2 sensor cable and control board was returned for further product analysis.The oxygen sensor cable was received.The customer complaint of fio2 calibration failed was verified and duplicated.The sensor cable was put in a test vent unit.The unit did not recognized the fio2 and the calibration could not be performed.Visual inspection revealed that the connector of the cable had broken wire connections, which was the root cause of the unit not recognizing the fio2.The control board was received and a different symptom was observed for this subassembly.After a visual inspection of the board, several instances of physical damage were observed.The terminals of capacitor c25 were partially dislodged from the capacitor body.The plastic component of both the j26 and j42 connectors were broken.Additionally a portion of the main control board was grazed.The root cause of the observed symptom was misuse/handling.
 
Event or Problem Description
It was reported that the ht70 ventilator fraction of inspired oxygen (fio2) calibration failed.There was no patient involvement.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7390353
Report Number2023050-2018-00020
Device Sequence Number194379
Product Code CBK
UDI-Device Identifier10884521542105
UDI-Public10884521542105
Combination Product (Y/N)N
Initial Reporter CountryVM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-SY-EU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1